MathSciNet Relay Station
MathSciNet bibliographic data
MR1081700 35B05 (35J60)
Pan, Xing Bin Positive solutions of $\Delta u+K(x)u^p=0$ without decay conditions on $K(x)$. Proc. Amer. Math. Soc. 115 (1992), no. 3, 699–710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement